# SDR DALA2021031901589

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION: CRACK ON STABILIZATION STRAP STA. 720. CORRECTIVE ACTION: SUMMARY OF 00728: CRACK ON STABILIZATION STRAP STA. 720, RBL 25 AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-300 SRM. (1757894)
